# SDR UALA2011062403111

- Difficulty date: June 24, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 84,476 hours, 10,182 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME CORRODED AT STA 1800 RBL 24.75 - RBL 45.5.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION, MANUFACTURED & INSTALLED NEW FRAME.  ACCOMPLISHED ON GFS 0246822 & 0246991.
